# SDR SWAA001869

- Difficulty date: September 27, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 47,491 hours, 47,277 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lever
- Part number: 6554219
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING, GEAR SELECTED TO DOWN AND BOTH RED AND GREEN LIGHTS ILLUMINATED.  CYCLED GEAR AND ONLY GREEN LIGHTS ILLUMINATED.  LUBRICATED GEAR LEVER ASSY AND PERFORMED M986 CIRCUIT CARD TEST PER MM.
